# SDR EISA95334

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Part number: 65973471
- Condition: Corroded
- Location: Nr Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE LEFT WING NR 3 KRUGER FLAP INBOARD HINGE FITTING WAS FOUND WITH CORROSION.  REMOVED AND REPLACED THE NR 3 KRUGER FLAP INBOARD HINGE FITTING IAW B727 MM 27-81-0.  (M)
